Automorphisms of circle bundles over surfaces

  • Michael H. Freedman
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 438)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A.S.]
    M. F. Atiyah and I. M. Singer, The index of elliptic operators III, Ann. of Math. 87 (1969), 546–604.MathSciNetCrossRefMATHGoogle Scholar
  2. [R]
    B. L. Reinhart, Characteristic numbers of foliated manifolds, Topology 6 (1967), 467–471.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Michael H. Freedman

There are no affiliations available

Personalised recommendations